Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA   2014 , Volume 3 , Number 4; Page(s) 211 To 217.
 
Paper: 

ON ϕ-CONNES AMENABILITY OF DUAL BANACH ALGEBRAS

 
 
Author(s):  MAHMOODI A.*
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, CENTRAL TEHRAN BRANCH, TEHRAN, IRAN
 
Abstract: 

Let j be a w*-continuous homomorphism from a dual Banach algebra to C. The notion of j-Connes amenability is studied and some characterizations is given. A type of diagonal for dual Banach algebras is defined. It is proved that the existence of such a diagonal is equivalent to j-Connes amenability. It is also shown that j-Connes amenability is equivalent to so-called j-splitting of a certain short exact sequence.

 
Keyword(s): BANACH ALGEBRA, ϕ-CONNES AMENABILITY, ϕ-INJECTIVITY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

MAHMOODI, A. (2014). ON ϕ-CONNES AMENABILITY OF DUAL BANACH ALGEBRAS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA, 3(4), 211-217. https://www.sid.ir/en/journal/ViewPaper.aspx?id=511858



Vancouver: Copy

MAHMOODI A.. ON ϕ-CONNES AMENABILITY OF DUAL BANACH ALGEBRAS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA. 2014 [cited 2021September20];3(4):211-217. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=511858



IEEE: Copy

MAHMOODI, A., 2014. ON ϕ-CONNES AMENABILITY OF DUAL BANACH ALGEBRAS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA, [online] 3(4), pp.211-217. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=511858.



 
  pdf-File
Yearly Visit 63
 
 
Latest on Blog
Enter SID Blog